Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have pephigus vulagaris in mouth, on constant cortisone dosage. How to get rid of this disease ?

hello, i have pephigus vulagaris since last year in my mouth and took a high dose of cortisonne (60 mg) and now am taking only 10 mg of cortisonne. so today it is back again and doctor told me to take 20 mg of cortisone . how can i get rid off this autoimmune disease? why did it come back again? any food to eat to strenghten my autoimmune system? thanks
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
these are chronic alergies and as expected to be foods
get blood serum tested for specific antibodies for milk wheat potato chana rice nuts egg and other foods we take daily after that withdraw them from diet and after withdrawl we can expect results in few wk
instead of steroids add methotrextae 2.5 mg once a wk these have no side effects and are steroid side effect sparing agents
will increase immunity
and take medicines according to development of symptomps sos
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor